• Has anyone been using ipilimumab (Yervoy)? I start today and wonder what it will be like?

    Asked by happydad on Friday, January 27, 2012

    Has anyone been using ipilimumab (Yervoy)? I start today and wonder what it will be like?

    4 Answers from the Community

    4 answers
    • fkalb's Avatar
      fkalb

      my mother did it, it didnt help her and we believe its because in the trials they gave a larger dose then the FDA approved but she did really well with it no major side effects except for a minor rash.

      over 5 years ago
    • Heathertrucks' Avatar
      Heathertrucks

      My dad did it as well and he also got a rash but it worked very good for him with no other side effects.

      over 5 years ago
    • acaster's Avatar
      acaster

      My dad received two doses of this drug & the side effects have almost killed him. He has severe abdominal cramping, diarrhea, nausea & vomiting. He has lost 60 pounds & can no longer do much of anything but lay on the couch. Oh, and the neuropathy is causing him great pain. The rash he has is very itchy & painful. We have tried several medicines to overcome this side effects, but nothing works. Does anyone have any suggestions? Please email me @ [email redacted]. My name is Ashley.

      about 5 years ago
    • JudiG's Avatar
      JudiG

      I did Ipi about 4 years ago. It was very tolerable. I only had slight diarrhea.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.